Alert archive / Nevada / High Wind Watches in 2006

High Wind Watch 3, NWS Reno, NV

April 14, 20064 counties in Nevada; Modoc County, California

NWS Reno, NV issued this high wind watch at Apr 14, 2006, 2:56 PM PDT for 4 counties in Nevada; Modoc County, California. It took effect at Apr 15, 2006, 12:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 14, 2006, 2:56 PM PDT (21:56 UTC)
In effect from
Apr 15, 2006, 12:00 PM PDT
Expired
Apr 15, 2006, 4:16 AM PDT
In force
Issued by
NWS Reno, NV

Counties Modoc County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 31 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KREV 142156
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
256 PM PDT FRI APR 14 2006

...STRONG WINDS POSSIBLE OVER EASTERN CALIFORNIA AND WESTERN
NEVADA THIS WEEKEND...

A COLD STORM SYSTEM WILL APPROACH THE AREA ON SATURDAY AND MOVE
THROUGH NORTHERN CALIFORNIA AND NEVADA ON SUNDAY. WINDS WILL
INCREASE BY SATURDAY AFTERNOON AND BECOME STRONG AND GUSTY THROUGH
SATURDAY NIGHT. 

MOTORISTS ARE URGED TO USE EXTRA CAUTION AS STRONG WINDS CAN MAKE
DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 


CAZ070-NVZ005-150600-
/O.NEW.KREV.HW.A.0003.060415T1900Z-060416T1100Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...EMPIRE...GERLACH
256 PM PDT FRI APR 14 2006

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE ON SATURDAY TO 25 TO 35
MPH...WITH GUSTS UP TO 60 MPH POSSIBLE SATURDAY AFTERNOON AND
EVENING. LOCALLY HIGHER GUSTS ARE ALSO POSSIBLE IN WIND PRONE
AREAS...ESPECIALLY OVER CEDAR PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NVZ003-150600-
/O.NEW.KREV.HW.A.0003.060415T2300Z-060416T1100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
256 PM PDT FRI APR 14 2006

...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE ON SATURDAY TO 25 TO 35
MPH...WITH GUSTS UP TO 60 MPH POSSIBLE SATURDAY AFTERNOON AND
EVENING. LOCALLY HIGHER GUSTS ARE ALSO POSSIBLE IN WIND PRONE
AREAS...ESPECIALLY IN THE FOOTHILLS AND ALONG HIGHWAY 395.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

BENINATO
2 follow-up statements
000 
WWUS75 KREV 150455
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
955 PM PDT FRI APR 14 2006

...STRONG WINDS OVER EASTERN CALIFORNIA AND WESTERN NEVADA THIS
WEEKEND...

A STRONG UPPER LEVEL JET STREAM AND COLD FRONT WILL APPROACH 
THE AREA ON SATURDAY AND MOVE THROUGH NORTHERN CALIFORNIA AND
NEVADA ON SUNDAY. WINDS WILL INCREASE BY SATURDAY AFTERNOON AND
BECOME VERY STRONG AND GUSTY THROUGH SATURDAY NIGHT.

MOTORISTS ARE URGED TO USE EXTRA CAUTION AS STRONG WINDS CAN MAKE
DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

CAZ070-NVZ005-151300-
/O.CON.KREV.HW.A.0003.060415T1900Z-060416T1100Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...EMPIRE...GERLACH
955 PM PDT FRI APR 14 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE ON SATURDAY TO 25 TO
35 MPH...WITH GUSTS UP TO 60 MPH POSSIBLE SATURDAY AFTERNOON AND
EVENING. LOCALLY HIGHER GUSTS ARE ALSO POSSIBLE IN WIND PRONE
AREAS...ESPECIALLY OVER CEDAR PASS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NVZ003-151300-
/O.CON.KREV.HW.A.0003.060415T2300Z-060416T1100Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
955 PM PDT FRI APR 14 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH LATE SATURDAY NIGHT. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE ON SATURDAY TO 25 TO
35 MPH...WITH GUSTS UP TO 60 MPH POSSIBLE SATURDAY AFTERNOON AND
EVENING. LOCALLY HIGHER GUSTS ARE ALSO POSSIBLE IN WIND PRONE
AREAS...ESPECIALLY IN THE WESTERN FOOTHILLS AND ALONG HIGHWAY
395.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

TC
000 
WWUS75 KREV 151116
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
416 AM PDT SAT APR 15 2006

...STRONG WINDS OVER EASTERN CALIFORNIA AND WESTERN NEVADA THIS
WEEKEND...

A STRONG UPPER LEVEL JET STREAM AND COLD FRONT WILL APPROACH THE
AREA TODAY AND MOVE THROUGH NORTHERN CALIFORNIA AND NEVADA ON
SUNDAY. WINDS WILL INCREASE THIS AFTERNOON AND BECOME VERY STRONG
AND GUSTY THROUGH SATURDAY NIGHT. BLOWING DUST WILL ALSO BE
PRESENT ACROSS WESTERN NEVADA LOCALLY REDUCING VISIBILITIES.

CAZ070-NVZ005-151900-
/O.UPG.KREV.HW.A.0003.060415T1900Z-060416T1100Z/
/O.NEW.KREV.HW.W.0004.060415T1900Z-060416T1200Z/
SURPRISE VALLEY CALIFORNIA-NORTHERN WASHOE COUNTY-
INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE...
FORT BIDWELL...EMPIRE...GERLACH
416 AM PDT SAT APR 15 2006

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM PDT SUNDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY EARLY
AFTERNOON ACROSS NORTHERN WASHOE COUNTY AND THE SURPRISE VALLEY.
WIND GUSTS TO 60 MPH ARE EXPECTED ACROSS THE AREA DURING THE
AFTERNOON INTO THE OVERNIGHT HOURS. IN ADDITION...LOCAL AREAS OF
BLOWING DUST ARE LIKELY ON HIGHWAY 447 NEAR GERLACH. THE WINDS ARE
EXPECTED TO CONTINUE THROUGH TONIGHT BEFORE DIMINISHING ON SUNDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

$$

NVZ003-151900-
/O.UPG.KREV.HW.A.0003.060415T2300Z-060416T1100Z/
/O.NEW.KREV.HW.W.0004.060415T1900Z-060416T1200Z/
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
416 AM PDT SAT APR 15 2006

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM PDT SUNDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY
EARLY AFTERNOON ACROSS THE SIERRA FRONT OF WESTERN NEVADA. EXPECT WIND
GUSTS TO 60 MPH IN MANY VALLEY LOCATIONS WITH WIND GUSTS TO 75 MPH
IN WIND PRONE LOCATIONS SUCH AS THE FOOTHILLS. IN ADDITION...LOCAL
AREAS OF BLOWING DUST ARE POSSIBLE...ESPECIALLY ALONG HIGHWAY 50
NEAR SILVER SPRINGS AND DAYTON. THE STRONG WINDS WILL CONTINUE INTO
TONIGHT BEFORE DIMINISHING ON SUNDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

$$

CAZ071-151900-
/O.NEW.KREV.HW.W.0004.060415T1700Z-060416T0300Z/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...WESTWOOD...
SIERRAVILLE
416 AM PDT SAT APR 15 2006

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT
THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS MORNING TO 25 TO 35
MPH BY NOON. THE STRONGEST WINDS ARE EXPECTED ALONG AND EAST OF
HIGHWAY 395 IN LASSEN COUNTY WHERE WIND GUSTS AROUND 60 MPH ARE
EXPECTED. THE WINDS WILL CONTINUE INTO THIS EVENING THEN GRADUALLY
WEAKEN AS RAIN AND SNOW MOVE IN.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND VERY DIFFICULT
DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

$$

CAZ072-NVZ002-151900-
/O.NEW.KREV.WI.Y.0016.060415T1700Z-060416T0300Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TAHOE CITY...
TRUCKEE...MARKLEEVILLE...GLENBROOK...INCLINE VILLAGE
416 AM PDT SAT APR 15 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY NOON TODAY ACROSS
THE LAKE TAHOE BASIN. GUSTS TO 50 MPH ARE EXPECTED DURING THE
AFTERNOON WHILE GUSTS ON THE RIDGES WILL EXCEED 100 MPH AT TIMES. THE
WINDS WILL CONTINUE INTO THIS EVENING AS SNOW MOVES INTO THE AREA.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ073-151900-
/O.NEW.KREV.WI.Y.0016.060415T1900Z-060416T1200Z/
MONO-
INCLUDING THE CITIES OF...BRIDGEPORT...COLEVILLE...LEE VINING...
MAMMOTH LAKES
416 AM PDT SAT APR 15 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM PDT SUNDAY. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH ACROSS MONO
COUNTY BY EARLY AFTERNOON. WIND GUSTS ARE EXPECTED TO REACH 55 MPH
THIS AFTERNOON AND EVENING ACROSS THE VALLEYS. ACROSS THE
RIDGES...GUSTS WILL REACH 100 MPH AT TIMES. THE STRONG WINDS WILL
CONTINUE THROUGH TONIGHT AND MAY CONTINUE INTO SUNDAY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NVZ004-151900-
/O.NEW.KREV.WI.Y.0016.060415T1900Z-060416T0500Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK...
SILVER SPRINGS...NIXON...IMLAY
416 AM PDT SAT APR 15 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PDT THIS EVENING. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS
TO 50 MPH ACROSS THE WESTERN NEVADA BASIN AND RANGE BY EARLY
AFTERNOON. THE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST
THAT WILL REDUCE VISIBILITIES TO ONE MILE AT TIMES...ESPECIALLY
ALONG INTERSTATE 80 AND HIGHWAYS 50 AND 95. THE WINDS WILL
DIMINISH THIS EVENING BEFORE POSSIBLY INCREASING AGAIN ON SUNDAY. 

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WALLMANN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Apr 14, 3:15 AM PDT, 11 hours 41 minutes earlier.

Area forecast discussion, Apr 14, 3:15 AM PDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
315 AM PDT FRI APR 14 2006

.SHORT TERM...
CUTOFF UPPER LOW OFF THE WEST COAST IS FINALLY BEGINNING TO FILL AND
MOVE EAST TOWARDS SRN CALIFORNIA AND IS EXPECTED TO PASS JUST SOUTH
OF THE CWA TODAY. SHOWERS WILL INCREASE FROM SOUTH TO NORTH THIS
MORNING AS THE LOW MOVES ONSHORE WITH MORE WIDESPREAD SNOW AND RAIN
OVER MONO COUNTY THIS AFTERNOON AND SCT SHOWERS ELSEWHERE. DECENT
SNOW ACCUMULATIONS ARE POSSIBLE OVER THE HIGH SIERRA OF MONO COUNTY
BUT WITH SUCH HIGH SNOW LEVELS AND MORE LOCALIZED CONVECTIVE-TYPE
PRECIP...WILL PASS ON A SNOW ADVISORY THERE. AS THE TROUGH AXIS AND
COLDER AIR ALOFT PASS OVER THE SRN AND ERN ZONES THIS AFTERNOON...
THERE IS ENOUGH INSTABILITY TO POSSIBLY GET A FEW LIGHTNING STRIKES.

THE LOW EXITS THE AREA RATHER QUICKLY TONIGHT AS THE NEXT
UNSEASONABLE STORM APPROACHES THE PACNW. MODELS CONTINUE TO BRING
THE INITIAL FRONTAL BAND INTO THE NRN SIERRA BY SATURDAY AFTERNOON
WITH FIRST UPPER WAVE MOVING ACROSS NRN CALIFORNIA SATURDAY EVENING.
THE DYNAMICS REALLY PICK UP SUNDAY WITH FAVORABLE SIDE OF 120 KT JET
MAX AND SURFACE BOUNDARY MOVING THROUGH THE NRN HALF OF THE CWA.
MODELS CONTINUE TO POST DECENT QPF NUMBERS ALONG THE SIERRA FROM
TAHOE NORTH WITH SNOW LEVELS BELOW MOST PASSES THROUGH THE MAJORITY
OF THE EVENT...SO WILL GO AHEAD AND ISSUE WINTER STORM WATCH FOR
TAHOE AND LASSEN ZONES SATURDAY EVENING THROUGH SUNDAY EVENING.
VALLEYS IN THE LEE OF THE SIERRA WILL REMAIN SHADOWED SATURDAY AND
SATURDAY NIGHT MAKING FOR STRONG DOWNSLOPE WINDS...A HIGH WIND WATCH
MAY BE NECESSARY BUT WILL HOLD OFF FOR NOW TO BETTER ANALYZE
SPILLOVER. RIGHT NOW IT LOOKS LIKE THE FRONTAL PASSAGE AROUND MIDDAY
SUNDAY WILL BRING PRECIP INTO THE LEESIDE VALLEYS AND DECREASE THE
WINDS. TROUGH EXITS THE AREA SUNDAY NIGHT BRINGING CLEARING SKIES
AND COLD OVERNIGHT TEMPERATURES. JORDAN
&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY...
MODELS ARE IN GOOD AGREEMENT WITH EXITING TROUGH ON MONDAY WITH
RIDGE BUILDING FOR MIDWEEK. RAPIDLY RISING HEIGHTS AND H7 TEMPS
ALLOW FOR QUICK RISE IN TEMPS FOR TUE-WED ESPECIALLY IN THE
MOUNTAINS. VALLEYS WILL BE A BIT SLOWER TO WARM WITH NE WINDS AND
LOW-LEVEL INVERSION. STILL EXPECTING NEAR NORMAL TEMPS FOR TUE WITH
ABOVE NORMAL TEMPS THE REMAINDER OF THE WEEK. IT LOOKS AS IF RENO
WILL BREAK 70 FOR THE FIRST TIME THIS YEAR...FINALLY. RIDGE AXIS
WILL MOVE EAST ON THURSDAY...BUT WITH SOUTH WINDS EXPECT WARMEST
TEMPS BY THEN. MODELS SHOW LOW CUTTING OFF NEAR 130W FOR THURS.
DEPENDING ON HOW CLOSE IT GETS...COULD SEE SOME ISOLD CONVECTION IN
THE SIERRA...ESP MONO COUNTY. BEST BET FOR THE INCREASE IN SHOWERS
LOOKS TO BE FRI AS LOW IS JUST OFF THE COAST WITH AREA IN NE QUAD OF
LOW. WALLMANN
&&

.AVIATION...
PRIMARILY VFR CONDITIONS EXPECTED. WITH UPPER LOW EJECTING COULD SEE
SOME LCL MVFR ACROSS MONO-MINERAL COUNTIES WITH THE POTENTIAL FOR
STRONGER CONVECTION AND ISOLD -TSRA BETWEEN 20Z AND 02Z. WALLMANN
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH NVZ002 SATURDAY EVENING THROUGH SUNDAY
     EVENING.
     FLOOD WARNING FOR THE HUMBOLDT RIVER FROM RYE PATCH DAM TO THE
     HUMBOLDT-PERSHING COUNTY LINE UNTIL FURTHER NOTICE.
CA...WINTER STORM WATCH CAZ071-072 SATURDAY EVENING THROUGH SUNDAY
     EVENING.

&&
Hazardous weather outlook, Apr 14, 6:00 AM PDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
600 AM PDT FRI APR 14 2006

CAZ070>073-NVZ001>005-151500-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
600 AM PDT FRI APR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN NEVADA TODAY AND
WILL SPREAD MOISTURE OVER MUCH OF THE AREA THROUGH TONIGHT. SCATTERED
RAIN AND SNOW SHOWERS WILL CONTINUE IN THE SIERRA AND WESTERN NV
TODAY WITH ISOLATED THUNDERSTORMS OVER NORTHERN AND EASTERN NV IN
THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER PACIFIC STORM SYSTEM WILL MOVE INTO THE AREA SATURDAY NIGHT
THROUGH SUNDAY BRINGING SNOW...RAIN AND GUSTY WINDS TO THE REGION
ONCE AGAIN. A WINTER STORM WATCH IS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY EVENING FOR THE GREATER LAKE TAHOE AREA AND FOR THE
EASTERN SIERRA IN NORTHEAST CALIFORNIA. SEE THE LATEST WINTER WEATHER
STATEMENT /WWUS45 KRNO WSWREV/ FOR ADDITIONAL INFORMATION AND STAY
TUNED FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE ACCORDING TO STANDARD OPERATING PROCEDURES.

SMM

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:59 AM PDTWinter Storm WatchREVDouglas, Washoe18 hr

Nearby

High Wind Watches in Nevada, 2006High Wind Watches in California, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.